Jump to content
helplinedonate
  • Announcements

    • ForumAdmin

      Frequently Asked Questions - Step by step guides

      Do you need assistance registering, logging in, posting, etc? Please visit the all new Frequently Asked Question Forum for step-by-step guides. Click the link below to access these helpful guides. Frequently Asked Questions
    • ForumAdmin

      Recursos Nuevos en Español

      http://www.parkinson.org/ayuda   http://www.parkinson.org/espanol    
    • ForumAdmin

      Línea de Ayuda 1-800-473-4636

      Línea de Ayuda 1-800-473-4636   ¿Qué es la línea de ayuda 1-800-4PD-INFO (473-4636) de la Fundación Nacional de Parkinson? Es un número de teléfono gratuito que ayuda a las personas con la enfermedad de Parkinson, sus familiares, amigos y profesionales de salud, a solucionar diferentes inquietudes.   La línea de ayuda ofrece: Información actualizada Apoyo emocional Referidos a profesionales de salud Recursos comunitarios Amplia variedad de publicaciones gratis    

DaveN

Members
  • Content count

    957
  • Joined

  • Last visited

  • Days Won

    20

DaveN last won the day on August 17

DaveN had the most liked content!

Community Reputation

430 Excellent

About DaveN

  • Rank
    Advanced Member

Profile Information

  • Gender
    Male
  • Location
    Northern Virginia

Recent Profile Visitors

829 profile views
  1. Parkinson's patient abusing opioids?

    If your mother s in pain, your not going to be able to take her pain meds away. Jus because she’s asking them does not mean she is abusing them. The doctors are not going to over prescribe pain meds. All of the doctors can see what she is taking without talking to each other. Based on the current war on opioids, her doctors are going to be very stingy in prescribing them. My suggestion would be to talk to her about your concerns. If she wants to share, great, otherwise leave it be. Dave
  2. New guy here - a journey I'd like to avoid

    S, Sent you a PM in regards to your last post. Dave
  3. Levodopa not really working

    Mical, You need to talk to his doctor. He may need to increase his C/L dose. Tremor is the hardest thing to capture. Dave
  4. Internal Tremors

    I doubt you’re here to really help. Your link is just one abstraction from selling a product. Everyone here is already doing a vigorous excercise program and frankly I don’t see the ladies taking testosterone. Give it a rest. Dave
  5. What caused your Doc to suggest DBS?

    So you say, where’s your stats to say otherwise?
  6. What caused your Doc to suggest DBS?

    Not true. I recently had my spinal cord stimulator replaced, upgraded. The only reason my doctor did a general was because we switched manufactures and there was a chance that the leads would need to be replaced. Next it’ll be done under a local. Replacing the battery is a simple procedure. He usually does battery replacements with a local if they’re not replacing the leads. Dave
  7. What caused your Doc to suggest DBS?

    Stump, You need to pay closer attention to what Mireille said. Her battery (IPG) was replaced under local anesthesia. Dave
  8. URSODIOL - A Potential New Drug for PD

    Fred, Rytary is not the same as Sinemet CR. It is a different formulary. You’ve made that association before and felt it is necessary to correct you on that. Rytary was designed to avoid the ups and downs that occur with Sinemet IR and CR. Rytary is not for everyone as the dose is difficult to regulate because of its time release capabilities. Dave
  9. URSODIOL - A Potential New Drug for PD

    Good morning Fred. Did you test to see if your beloved Ursodiol is causing this undocumented side effect with Sinemet? It should be a pretty simple test to find out. Take your original Sinemet, wait till the neuropathy returns, then stop the Ursodiol. Neuropathy sucks and the last thing you would want is for it to become permanent. I can attest to the fact that it’s no picnic living with it on a daily basis. One final note, have you tried Rytary? Dave
  10. My wife and I completed a 10 day cruise to New England and Canada last month, approx. 3 weeks ago. I adapted fairly well to the gentle rocking of the ship. Since returning home, I've been experiencing extreme vertigo like symptoms. It feels like I'm still on the ship but in really rough waters which we did not experience at all while on the ship. Has any of your patients experienced symptoms like this following a cruise? Any help in resolving this problem will be greatly appreciated. Thanks. Dave Diagnosed with Parkinson's 6/2014 Medications: Azilect 1mg, Rytary36.25/145mg 2@6:00, 2@10:30, 2@15:00, 2@9:00, 1@bedtime
  11. PD Back Skin Pain?

    Sounds like neuropathy to me. Get an appointment with a spine specialist if you are really concerned. Dave
  12. Can I get your opinion

    Zach, You probably have low potassium which would cause the fasciculations. There are a lot of conditions that can cause a tremor. Parkinson's at your age is really really really rare. So in my humble opinion as someone with Parkinson's, I don't think its a possibility. Dave
  13. Can I get your opinion

    Zach, Parkinson's develops over a much longer period than 5 weeks. We're not doctors here but your symptoms are not consistent with Parkinson's. It sounds like you have some kind of issue going on and you should talk with your parents and make an appointment with your family physician. Dave
  14. Approved for DBS

    Kevin, if you’re not comfortable I would postpone the surgery. Dave
  15. Not Diagnosed, However Need Advise

    Doubleup, Congratulations on not being diagnosed with Parkinson's. I'm sure that must be a load off your mind. You still have some waiting to do to see if your symptoms will clear up on their own. Try not to focus on everything and remember to excercise. Dave
×